# SDR CALA2022071801794

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N438UA
- Make and model: Airbus A320-232
- Aircraft serial: 678
- Aircraft time: 74,602 hours, 30,793 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347220920300
- Condition: Corroded
- Location: Fr64-Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y765 LOCATED BTW FR 64 AND FR 66 AT AFT GALLEY AREA REMOVED AND REPLACED FLOOR BEAM -Y765 LOC BTW FR64 AND FR66 AT AFT GALLEY AREA IAW A320 SRM 51-42-11 AND DWG D92495124 AND D53472201 AND PERFORMED DETAIL VISUAL INSPECTION ON AREA AND NOT FOUND ADDITIONAL DAMAGE IAW NTM 51-90-00 ENTRY MADE TO REMOVE IP RESTRICTION.
